# SDR O2GA2022020287101

- Difficulty date: January 28, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N871UP
- Make and model: Beech B300
- Aircraft serial: FL1075
- Aircraft time: 3,694 hours, 3,096 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 20122H0680
- Condition: Failed
- Location: Cockpit
- Part time: 858 hours, 686 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A, O

## Discrepancy

LEFT PILOT WINDSHIELD SHATTERED/CRACKED DURING CRUISE FLIGHT FL310. EMERGENCY DECLARED AND DIVERTED TO ALTERNATE AIRPORT. LANDING WAS UNEVENTFUL. LEFT WINDSHIELD WAS REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
